Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Translates and multipliers of abelian difference sets


Authors: Robert L. McFarland and Bart F. Rice
Journal: Proc. Amer. Math. Soc. 68 (1978), 375-379
MSC: Primary 05B10
MathSciNet review: 0462976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every abelian difference set has a translate which is fixed by all numerical multipliers. If an abelian difference set in a group of order v has numerical multipliers $ {t_1}, \ldots ,{t_m}$ which satisfy $ \gcd ({t_1} - 1, \ldots ,{t_m} - 1,v) = 1$, then there is a unique translate which is fixed by all multipliers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B10

Retrieve articles in all journals with MSC: 05B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0462976-4
PII: S 0002-9939(1978)0462976-4
Keywords: Difference set, multiplier
Article copyright: © Copyright 1978 American Mathematical Society